# SDR DALA2025110408042

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BASE RESERVOIR INDICATOR LOCATED BTW FR47/51 TO FR52 LH SID E AT LOWER FUSELAGE. REMOVED THE QUANTITY INDICATOR AS PER A320 FAM AMM 29-31-21-000-001-A. (1286334).
